# SDR CA991209018

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A45R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311211703
- Condition: Cracked
- Location: Compressor
- Part time: 2,132 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT SHUT DOWN BY U.K. OPERATOR.  THE COMPRESSOR ROTOR WAS FOUND SEIZED DUE TO NR 1 BEARING FAILURE.
